Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On a boundary analogue of the Carathéodory-Schur interpolation problem


Author: Vladimir Bolotnikov
Journal: Proc. Amer. Math. Soc. 136 (2008), 3121-3131
MSC (2000): Primary 47A57
Published electronically: April 22, 2008
MathSciNet review: 2407075
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Characterization of Schur functions in terms of their Taylor coefficients is due to C. Carathéodory and I. Schur. We discuss the boundary analogue of this problem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A57

Retrieve articles in all journals with MSC (2000): 47A57


Additional Information

Vladimir Bolotnikov
Affiliation: Department of Mathematics, College of William and Mary, Williamsburg, Virginia 23187-8795

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09059-X
PII: S 0002-9939(08)09059-X
Keywords: Schur functions, boundary interpolation problem.
Received by editor(s): December 27, 2005
Received by editor(s) in revised form: December 29, 2006
Published electronically: April 22, 2008
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.